# SDR CA120227004

- Difficulty date: January 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 37 hours
- Engine: Pwc PT6C67C
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cyclic Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A FLIGHT CONTROL CHECK IT WAS FOUND THAT WITH FULL FORWARD CYCLIC INPUT THE COLLECTIVE COULD ONLY BE LIFTED 70 PERCENT OF THE WAY UP.  WHEN THE COLLECTIVE WAS FORCED HIGHER UP IN TRAVEL IT WOULD IN TURN FORCE THE CYCLIC AFT. SO WITH FULL COLLECTIVE INPUT ONLY 60 PERCENT OF THE FORWARD CYCLIC MOVEMENT COULD BE ACHIEVED.
